# SDR SWIA2021081060257

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1031-1047 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26R BETWEEN FS 1031.00 Â€“ 1047.00     (C-CHECK RO 8/9/2021)    REMOVED CORROSION ON STGR 26R BETWEEN FS 1031.00 Â€“ 1047.00 REF. CRJ700 AMM 53-00-03-201-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR REF. CRJ700 AMM 51-21-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD, NO DEFECTS FOUND.
